# SDR QXEA2012120401551

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CONNECTING INTERCOSTAL 25P TO FLOOR SUPPORT WEB 6.7 CORRODED.  REMOVED CLIP IAW SRM 51-42-05-02-01, 51-40-15-02-01. MATCH DRILLED NEW CLIP TO AC IAW SRM 51-40-07-02-01. INSTALLED NEW CLIP IAW SRM 51-42-05-02-01, 51-40-15-02-01. TREATED CLIP IAW SRM 51-25-15-02-01.
